Journal of East China Normal University(Natural Sc ›› 2019, Vol. 2019 ›› Issue (6): 21-28.doi: 10.3969/j.issn.1000-5641.2019.06.003

• Mathematics • Previous Articles     Next Articles

Perturbation solution for a solitary wave of the nonlinear higher dimensional disturbed Klein-Gordon equation

XU Jian-zhong1, MO Jia-qi2   

  1. 1. Department of Electronics and Information Engineering, Bozhou University, Bozhou Anhui 236800, China;
    2. School of Mathematics and Statistics, Anhui Normal University, Wuhu Anhui 241003, China
  • Received:2018-08-14 Online:2019-11-25 Published:2019-11-26

Abstract: In this paper, a class of nonlinear forced disturbed Klein-Gordon equations are considered using the method of generalized variational iteration. Firstly, the solitary waves of an undisturbed Klein-Gordon equation are solved using the method of undetermined coefficients for hyperbolic functions. Then, perturbed approximate solutions for a soliton of a nonlinear forced disturbed Klein-Gordon equation are obtained using the functional variational iterative principle. Finally, the uniform validity for the approximate solutions is proved. The obtained approximate solution is an analytic expression. So it can be used for carrying out analytic operations. However, these cannot be obtained via a simple simulation.

Key words: perturbation solution, solitary waves, variational iteration

CLC Number: